Alert archive / California / Small Craft Advisories in 2026
Small Craft Advisory 35, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 28, 2026, 9:15 PM PDT. It took effect at Mar 29, 2026, 2:00 PM PDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2026, 9:15 PM PDT (04:15 UTC)
- In effect from
- Mar 29, 2026, 2:00 PM PDT
- Expired
- Mar 30, 2026, 7:00 PM PDT
- In force
- 29 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
237 WHUS76 KEKA 290415 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 915 PM PDT Sat Mar 28 2026 PZZ470-291215- /O.CON.KEKA.SC.Y.0033.000000T0000Z-260329T1300Z/ /O.NEW.KEKA.SC.Y.0035.260329T2100Z-260331T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 915 PM PDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 7 PM PDT MONDAY... * WHAT...For the first Small Craft Advisory, north winds 15 to 20 kt with gusts up to 25 kt and seas 6 to 8 feet. For the second Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 6 AM PDT Sunday. For the Small Craft Advisory, from 2 PM Sunday to 7 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-291215- /O.EXT.KEKA.SC.Y.0033.000000T0000Z-260330T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 915 PM PDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until noon PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-290515- /O.CON.KEKA.SC.Y.0034.000000T0000Z-260329T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 915 PM PDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
209 WHUS76 KEKA 290453 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 953 PM PDT Sat Mar 28 2026 PZZ455-290600- /O.EXP.KEKA.SC.Y.0034.000000T0000Z-260329T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 953 PM PDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING... $$ PZZ470-291300- /O.CON.KEKA.SC.Y.0033.000000T0000Z-260329T1300Z/ /O.CON.KEKA.SC.Y.0035.260329T2100Z-260331T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 953 PM PDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 7 PM PDT MONDAY... * WHAT...For the first Small Craft Advisory, north winds around 15 kt and seas around 7 feet. For the second Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 6 AM PDT Sunday. For the Small Craft Advisory, from 2 PM Sunday to 7 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-291300- /O.CON.KEKA.SC.Y.0033.000000T0000Z-260330T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 953 PM PDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until noon PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
647 WHUS76 KEKA 290930 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 230 AM PDT Sun Mar 29 2026 PZZ450-291730- /O.EXB.KEKA.SC.Y.0035.260330T0400Z-260330T1800Z/ Pt St George to Cape Mendocino out 10 nm- 230 AM PDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PDT MONDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 PM this evening to 11 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-291730- /O.CON.KEKA.SC.Y.0033.000000T0000Z-260329T1300Z/ /O.CON.KEKA.SC.Y.0035.260329T2100Z-260331T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 230 AM PDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM PDT MONDAY... * WHAT...For the first Small Craft Advisory, north winds around 15 kt and seas 5 to 6 feet. For the second Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 6 AM PDT early this morning. For the Small Craft Advisory, from 2 PM this afternoon to 7 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-291730- /O.CON.KEKA.SC.Y.0033.000000T0000Z-260330T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 230 AM PDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until noon PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
528 WHUS76 KEKA 291628 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 928 AM PDT Sun Mar 29 2026 PZZ450-300030- /O.CON.KEKA.SC.Y.0035.260330T0400Z-260330T1800Z/ Pt St George to Cape Mendocino out 10 nm- 928 AM PDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PDT MONDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 PM this evening to 11 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-300030- /O.CON.KEKA.SC.Y.0035.260329T2100Z-260331T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 928 AM PDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 2 PM this afternoon to 7 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-300030- /O.CON.KEKA.SC.Y.0033.000000T0000Z-260330T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 928 AM PDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until noon PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
566 WHUS76 KEKA 292110 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 210 PM PDT Sun Mar 29 2026 PZZ450-300515- /O.CON.KEKA.SC.Y.0035.260330T0400Z-260330T1800Z/ Pt St George to Cape Mendocino out 10 nm- 210 PM PDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PDT MONDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 PM this evening to 11 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-300515- /O.CON.KEKA.SC.Y.0035.000000T0000Z-260331T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 210 PM PDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 7 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-300515- /O.CON.KEKA.SC.Y.0033.000000T0000Z-260330T1900Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 210 PM PDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until noon PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
246 WHUS76 KEKA 300521 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1021 PM PDT Sun Mar 29 2026 PZZ475-301330- /O.EXT.KEKA.SC.Y.0033.000000T0000Z-260330T2300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1021 PM PDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 4 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-301330- /O.CON.KEKA.SC.Y.0035.000000T0000Z-260330T1800Z/ Pt St George to Cape Mendocino out 10 nm- 1021 PM PDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY... * WHAT...North winds 5 to 15 kt with gusts up to 25 kt and seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 11 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-301330- /O.CON.KEKA.SC.Y.0035.000000T0000Z-260331T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1021 PM PDT Sun Mar 29 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 7 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
809 WHUS76 KEKA 300944 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 244 AM PDT Mon Mar 30 2026 PZZ450-301745- /O.CON.KEKA.SC.Y.0035.000000T0000Z-260330T1800Z/ Pt St George to Cape Mendocino out 10 nm- 244 AM PDT Mon Mar 30 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...North winds 5 to 15 kt and seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-301745- /O.CON.KEKA.SC.Y.0035.000000T0000Z-260331T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 244 AM PDT Mon Mar 30 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 7 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-301745- /O.CON.KEKA.SC.Y.0033.000000T0000Z-260330T2300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 244 AM PDT Mon Mar 30 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 7 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 4 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
070 WHUS76 KEKA 301610 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 910 AM PDT Mon Mar 30 2026 PZZ450-301800- /O.CON.KEKA.SC.Y.0035.000000T0000Z-260330T1800Z/ Pt St George to Cape Mendocino out 10 nm- 910 AM PDT Mon Mar 30 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...Seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-310015- /O.CON.KEKA.SC.Y.0035.000000T0000Z-260331T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 910 AM PDT Mon Mar 30 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 7 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-302300- /O.CON.KEKA.SC.Y.0033.000000T0000Z-260330T2300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 910 AM PDT Mon Mar 30 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 7 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 4 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
730 WHUS76 KEKA 301745 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1045 AM PDT Mon Mar 30 2026 PZZ450-301845- /O.EXP.KEKA.SC.Y.0035.000000T0000Z-260330T1800Z/ Pt St George to Cape Mendocino out 10 nm- 1045 AM PDT Mon Mar 30 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING... $$ PZZ470-310145- /O.CON.KEKA.SC.Y.0035.000000T0000Z-260331T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1045 AM PDT Mon Mar 30 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 7 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-302300- /O.CON.KEKA.SC.Y.0033.000000T0000Z-260330T2300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1045 AM PDT Mon Mar 30 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and seas 7 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 4 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
645 WHUS76 KEKA 302109 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 209 PM PDT Mon Mar 30 2026 PZZ470-310200- /O.CON.KEKA.SC.Y.0035.000000T0000Z-260331T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 209 PM PDT Mon Mar 30 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WHAT...North winds 10 to 15 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 7 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-302300- /O.CON.KEKA.SC.Y.0033.000000T0000Z-260330T2300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 209 PM PDT Mon Mar 30 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... * WHAT...North winds around 15 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 4 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 28, 12:51 PM PDT, 8 hours 24 minutes earlier.
Area forecast discussion, Mar 28, 12:51 PM PDT, 8 hours 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
1251 PM PDT Sat Mar 28 2026
.SYNOPSIS...
Dry conditions will persist through the weekend. A weakening
frontal system will bring isolated showers to the region Monday
and Tuesday. A better chance for widespread rain is expected
Tuesday night into Wednesday followed by lingering showers into
Thursday and possibly Friday.
&&
.DISCUSSION...
Mostly sunny skies have been observed over Northwest California
today except for some coastal cloud cover that has been rather
persistent in the Humboldt Bay area and a few high clouds streaming
over the region. An area of low pressure well off the California
coast has weakened an area of high pressure off the Pacific
Northwest coast allowing the coastal northerly winds to decrease
today. This decreasing trend will continue into Sunday morning. A
second area of low pressure will approach the Pacific Northwest
Sunday with a trailing frontal boundary that will move through
Northwest California Sunday night and then stall over the northern
half of the state Monday into Tuesday. Cooler air aloft will
increase instability over the interior resulting in a chance for
showers and possibly an isolated thunderstorm each afternoon.
Coastal areas may see a shower as the front passes, but otherwise
the model trend is for less rain Monday and Tuesday than what had
been expected only a few days ago.
A more potent trough and frontal boundary will move toward the
Pacific Northwest and Northern California Tuesday night into
Wednesday. Model plumes of integrated vapor transport with this
front indicate a weak atmospheric river with IVT over 250 kg/m/s
will be possible with the frontal passage. Thus, a period of
moderate to heavy rain will be possible. In general, rainfall from
this system are expected to remain beneficial, but the heaviest
rainfall rates could result in minor flooding of poor drainage
areas. In addition, snow levels will fall with and behind the front.
The newest guidance is slightly warmer than yesterday, with snow
levels now falling to around 5500 feet instead of 5000 on Wednesday.
This small difference in elevation would result in a significant
difference for the impacts over Scott Mountain Pass while the
heaviest precipitation is occurring. Showers will linger into
Thursday while snow levels fall to around 3000 feet, but overall
precipitation is expected to be light and additional impacts from
snow could be minimal. Last, this front will bring some gusty south
winds with 850 mb winds of 30-40 kt Tuesday night into Wednesday
morning. This is just below the advisory threshold for the near
coastal ridgelines but model trends will need to be closely
monitored for any wind headlines. /RPA
&&
.AVIATION...
Low fog and stratus that brought LIFR conditions this morning has
quickly eroded, giving way to widespread clear skies and VFR
conditions this afternoon. Low fog and stratus are likely (50%
chance) to return again this evening to the coast at least
inconsistently, though approaching low pressure may very slightly
lift ceilings and variability compared to Saturday morning. /JHW
&&
.MARINE...
North winds are currently moderate with localized strong gusts in
the southern waters. Steep short period seas have built in
response to these winds with heights up to 10 feet in the outer
waters, with some similar steep seas pushing into the southern
inner waters. Winds will briefly weaken tonight but will
strengthen again during the day and into Sunday evening. By
Monday, widespread near gale force gusts will build across all
waters. Widespread, proper gale conditions are relatively unlikely
(40% chance) and mostly restricted to the outer waters. Short
period seas will dominate the sea state into Monday with little
swell energy to speak of. Winds will weaken Tuesday and then
transition to the south around next Wednesday as a cold front
sweeps across the area. /JHW
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 10 PM PDT this evening for
PZZ455.
Small Craft Advisory until 6 AM PDT Sunday for PZZ470.
Small Craft Advisory until 10 PM PDT Sunday for PZZ475.
&&
NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngNearby
Small Craft Advisories in California, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.